RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 278–282 (Mi dan8967)  

MATHEMATICS

Convergence of sequences in Carleson subclasses of functions of bounded type

V. I. Gavrilov, Zh. Pavicevic

Lomonosov Moscow State University

Full text: PDF file (559 kB)

Bibliographic databases:
UDC: 517.53
Presented: А. Н. Тихонов
Received: 02.08.1984

Citation: V. I. Gavrilov, Zh. Pavicevic, “Convergence of sequences in Carleson subclasses of functions of bounded type”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 278–282

Citation in format AMSBIB
\Bibitem{GavPav85}
\by V.~I.~Gavrilov, Zh.~Pavicevic
\paper Convergence of sequences in Carleson subclasses of functions of
bounded type
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 278--282
\mathnet{http://mi.mathnet.ru/dan8967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806448}
\zmath{https://zbmath.org/?q=an:0592.30037}


Linking options:
  • http://mi.mathnet.ru/eng/dan8967
  • http://mi.mathnet.ru/eng/dan/v284/i2/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019